Paramol Tablets: Paramol Tablets are designed to give you relief from the symptoms of headaches, fever, migraine, dental pain and much more. Its active ingredients include paracetamol and dihydrocodeine which work together to provide you with rapid relief from the aforementioned symptoms.
When you are suffering from a headache, migraine, dental pain, muscular pain or any one of the dozens of pains that seemingly affect us at one time or another, you will do anything just to get some pain relief and this is where Paramol Tablets come in handy.
Paramol Tablets is the only over the counter brand that contains the powerful active ingredient dihydrocodeine which works with paracetamol to provide fast-acting relief from the symptoms of the pains mentioned above. It offers a strong analgesic effect while you wait for the doctor if necessary.
Adults, including the elderly and children 12 years and over:
Take 1-2 Paramol Tablets after or during meals every 4-6 hours.
Not recommended for children.
Avoid taking more than 8 Paramol Tablets in 24 hour period.
The active ingredients contained in Paramol Tablets are:
Dihydrococodeine Tartarate 7.46mg and Paracetamol 500mg
Paramol Tablets also contains the following inactive ingredients to make up the complete product:
Maize Starch, Macrogol 400, Magnesium Stearate, Povidone, Hypromellose and Titanium Dioxide.
Not everyone will experience side effects when they take Paramol Tablets, however if you do they can include:
- Paramol Tablets might cause constipation.
- Unwanted effects with paracetamol are usually rare but you should consult your doctor or pharmacist if you experience effects such as skin rash or other effects.
- Paracetamol, if taken in high doses may affect use of drugs, such as anticoagulants, for instance warfarin, domperidone or metoclopramide.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- Avoid taking more than the recommended dosage. In case of an overdose seek medical advice immediately, even if you feel fine, to avoid risk of severe delayed liver damage.
- Avoid taking Paramol Tablets with other drugs containing Paracetamol.
- If you suffer from alcoholism, or if you have liver or kidney problems, or if you are taking any other medication or if you are expectant, you should consult your pharmacist or doctor before taking these tablets.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
All our orders are sent out using Royal Mail. Tracking is available on all orders.
We always aim to dispatch all orders within 24 hours of them being received, if we are unable to meet this
high standard for whatever reason we will always contact you to advise you of the delay.
We offer free UK standard delivery on orders over £40.
The following delivery options are available:
- Standard Delivery - 2/3 day delivery - £2.95
- Express Delivery - 1/2 day delivery - £4.45
- Special Delivery (Guaranteed before 1pm) - £8.95
- Saturday Guaranteed before 1pm - £10.45
The cut-off for same day dispatch of orders is 4pm. Orders processed after this time will be dispatched the following working day. Orders are dispatched Monday - Friday. Orders will not be processed on weekends or bank holidays.
We ensure all deliveries are in plain packaging for discreet delivery of your medicines and pharmacy goods.
Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt.
Delivery is free for all NHS prescriptions.
Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering.
We are currently unable to ship orders outside of the UK.
What does Paramol contain?
Paramol tablets contain paracetamol 500mg and dihydrocodeine 7.46mg per tablet. Paracetamol is a pain killer, that when combined with dihydrocodeine, can offer significant pain relief for conditions such as headache & migraine, dental pain, rheumatic & muscular pain, period pain, and neuralgia.
How do I take Paramol?
In adults and children 12 years and over, the dose of Paramol tablets is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period.
Can I take other painkillers with Paramol?
You can combine Paramol with ibuprofen tablets and some topical pain relief such as Deep Heat, Ibuleve or CuraHeat patches. Paramol should not be taken with any other products containing paracetamol, dihydrocodeine or codeine.
Why does the box say I can only take Paramol for 3 days?
Paramol contains dihydrocodeine, which is potentially addictive if misused. It is therefore advised that you do not take Paramol for more than 3 consecutive days. If you feel like you need to take Paramol tablets for more than 3 consecutive days because you are suffering with pain that is not getting better, you should consult your GP to discuss effective long-term pain relief.
Why can I only buy one box of Paramol?
Paramol is a painkiller that contains dihydrocodeine. For that reason, to ensure the safety of our patients and the legal operating of our pharmacy, we only supply one box of any codeine or dihydrocodeine containing treatment at one time.
Will I get addicted to Paramol if I take it?
Paramol tablets are not addictive if they are taken according to the manufacturers instructions. If they are used occasionally for short-term episodes of pain that last for no more than 3 days and the maximum dose is not exceeded, there is no need to worry.
Paramol tablets can become addictive if incorrectly used for long periods. If you are concerned about addiction to Paramol or dihydrocodeine, you should talk to your GP in confidence.
Should I take Paramol with food?
There is no specific need to take Paramol with or without food; it is down to personal preference.
Can I break Paramol tablets in half or crush them so that they are easier to swallow?
No, Paramol tablets should be swallowed whole, not broken or crushed. They come in an easy-to-swallow caplet shape so you should have no problems swallowing them.
Will Paramol affect my asthma?
No, neither paracetamol or dihydrocodeine have any affect on asthma.
I have stomach problems, should I take Paramol?
Even if you have previously had stomach problems including stomach ulcers, perforation or bleeding, you should not experience any problems when taking Paramol. It does not contain ibuprofen or aspirin therefore it should not cause any stomach issues, whether it is taken with or without food.
Is taking Paramol bad for my liver?
There should be no adverse effects on your liver if you take Paramol following the manufacturers instructions. It contains paracetamol which is toxic to the liver in overdose, it is therefore extremely important you do not exceed 8 Paramol tablets in 24 hours.
Is it safe to buy Paramol online?
Yes, as long as you are buying from a website that is a legally operating and regulated pharmacy it is perfectly safe to buy Paramol online. The Independent Pharmacy is an NHS Online Pharmacy based in Bristol and has all the necessary regulation to be able to safely provide convenient access to genuine Paramol tablets through our Online Pharmacy.
How do I buy Paramol online?
It simple! Just select 'Buy' above, you will need to fill in a simple health questionnaire in the checkout so we can ensure it is safe for us to supply your Paramol to you. It all takes less than 2 minutes and Paramol can be delivered to your door.
What are the advantages of buying Paramol online?
There are many advantages to buying Paramol tablets online, some include:
- It's quick & easy - there is no need to spend time at the doctor or pharmacy.
- Fast delivery - sometimes when you are in pain we understand you can't get around as easily. We offer fast delivery to your door with Royal Mail.
- Great prices - we are able to offer very competitive prices.
- Tons of information - we provide all the information you could need on Paramol tablets and other painkillers, in easy to digest formats, at a time to suit you.